Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 2, 2008, 7:28 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 7:28 PM CDT (00:28 UTC)
- Expired
- May 2, 2008, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 030028
SVRMKX
WIC089-131-030100-
/O.NEW.KMKX.SV.W.0016.080503T0028Z-080503T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 800 PM CDT
* AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CEDARBURG...AND MOVING NORTHEAST AT 54 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAUKVILLE...PORT WASHINGTON AND NEWBURG BY 735 PM CDT...
FREDONIA BY 740 PM CDT...
BELGIUM BY 745 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4342 8780 4341 8782 4340 8782 4320 8798
4320 8802 4325 8815 4354 8802 4355 8776
4349 8776
TIME...MOT...LOC 0028Z 213DEG 47KT 4332 8802
$$
BORGHOFF3 follow-up statements
000
WWUS53 KMKX 030035
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT FRI MAY 2 2008
WIC131-030044-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
WASHINGTON WI-
734 PM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
4320 8802 4329 8805 4354 8802 4355 8776
4349 8776
TIME...MOT...LOC 0034Z 213DEG 47KT 4338 8796
$$
WIC089-030100-
/O.CON.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
734 PM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE COUNTY...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SAUKVILLE...MOVING NORTHEAST AT 54 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FREDONIA AND WAUBEKA BY 740 PM CDT...
BELGIUM AND HARRINGTON BEACH STATE PARK BY 745 PM CDT...
SEEK SHELTER SHOULD THIS THUNDERSTORM APPROACH YOUR LOCATION.
REMEMBER LIGHTNING CAN STRIKE WELL AHEAD OF THE MAIN THUNDERSTORM.
LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
4320 8802 4329 8805 4354 8802 4355 8776
4349 8776
TIME...MOT...LOC 0034Z 213DEG 47KT 4338 8796
$$
MBK000
WWUS53 KMKX 030046
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT FRI MAY 2 2008
WIC089-030100-
/O.CON.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
745 PM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE COUNTY...
AT 741 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FREDONIA...OR NEAR PORT WASHINGTON...
MOVING NORTHEAST AT 54 MPH.
THE STORM WILL AFFECT PORT WASHINGTON...BELGIUM AND FREDONIA THROUGH
8 PM.
LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
4320 8802 4329 8805 4354 8802 4355 8776
4349 8776
TIME...MOT...LOC 0045Z 213DEG 47KT 4350 8785
$$
MBK000
WWUS53 KMKX 030056
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT FRI MAY 2 2008
WIC089-030106-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
756 PM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
800 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS...AND IS ABOUT TO
EXIT THE FAR NORTHEAST CORNER OF OZAUKEE COUNTY...NORTH OF LAKE
CHURCH.
LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
4320 8802 4329 8805 4354 8802 4355 8776
4349 8776
TIME...MOT...LOC 0056Z 213DEG 47KT 4362 8774
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:12 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 2, 2:12 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 212 PM CDT FRI MAY 2 2008 .SHORT TERM... THE WINDOW FOR SEVERE THREAT IS BEGINNING. THERE IS STILL A SMALL CHANCE OF SEVERE STORMS...ALONG WITH ISOLATED TORNADOES LATE THIS AFTERNOON AND EARLY THIS EVENING. GOOD UPPER DIFLUENCE AS 95 KT UPPER JET PUSHES INTO THE LAKE MICHIGAN AREA THIS EVENING. VISIBLE SATELLITE IMAGERY SHOWING CLOUDS THINNING BEHIND EARLY AFTERNOON BAND OF THUNDERSTORMS ACROSS FAR SOUTHERN WI AND NORTHERN IL. LIS HAVE RISEN TO -3. EXPECT MAIN THREAT JUST AHEAD OF DRY PUNCH THAT WILL MOVE INTO THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WATER VAPOR LOOP SHOWS DRYING JUST NOW PUSHING INTO THE EXTREME SOUTHWEST. FORECAST SOUNDINGS OFF 12Z NAM AND 17Z RUC HAVE MARGINAL CAPE...BUT THIS MAY BE UNDERDONE WITH A LITTLE HEATING. ALSO A BRIEF TORNADO POTENTIAL WITH HELICITY RAISING TO AROUND 230. EHI VALUES ARE NEAR 1...BUT WITH A LITTLE MORE CAPE THOSE WOULD BE HIGHER. HOWEVER RUC IS SHOWING THAT DRY PUNCH PUSHES IN FAIRLY RAPIDLY. IF THIS HAPPENS LIMITED INSTABILITY MAY NOT BE ENOUGH FOR DEEP CONVECTION. AT LEAST THE SOUTHERN HALF OF THE FORECAST AREA COULD BE IN THE WARM SECTOR...BEFORE OCCLUDED FRONT PUSHES IN FROM THE SOUTHWEST...AND DRY AIR PUSHES INTO THE MID LEVELS AROUND THE MATURE CLOSED UPPER LOW. THEN DRY AIR WILL SHUT OFF THUNDERSTORM...AND SHOWER POTENTIAL THIS EVENING. WINDS SHIFTED TO SOUTHWEST WITH GUSTS TO 33 KNOTS WITH OCCLUSION. WRAP AROUND PRECIP EXPECTED ON SATURDAY AS UPPER LOW OPENS AND RESULTANT TROUGH MOVES ACROSS WISCONSIN AND NORTHERN ILLINOIS. SHORTWAVE ON GFS FOR SUNDAY NIGHT IS NOT AS PRONOUNCED AS YESTERDAY AND IS IN FAIR AGREEMENT WITH ECMWF. BOTH 12Z GFS AND 12Z ECMWF HAVE A WEAK SURFACE TROUGH MOVING THROUGH MONDAY. BOTH NAM AND GFS HAVE STEEP LAPSE RATES...CAPES NEAR 700 OFF THE GFS. THEREFORE WILL GO WITH A SMALL CHANCE OF SHOWERS. .LONG TERM... NEW ECMWF IS NOW TRENDING TOWARD THE GFS IN THE MID/LATE PERIODS. THEREFORE WILL TREND WETTER FOR TUESDAY/TUESDAY NIGHT. && .AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS EXPECTED CONVECTION LATE THIS AFTERNOON AND TONIGHT. THUNDERSTORMS AND ASSOCIATED MVFR/IFR CEILINGS AND VISIBILITIES ASSOCIATED WITH LOW LEVEL JET NOSE PUSHING NORTHEAST OF THE AREA. NEXT ROUND OF THUNDERSTORMS EXPECTED BETWEEN 20Z FRIDAY AND 02Z SATURDAY...AS COLD FRONT PUSHES ACROSS SOUTHERN WISCONSIN. EXPECT PREVAILING MVFR CEILINGS AND VISIBILITIES WITH THUNDERSTORMS...WITH SOME IFR VISIBILITIES AND CEILINGS POSSIBLE IN STRONGEST STORMS. WINDS GRADUALLY INCREASE IN MAGNITUDE AND SHIFT TO THE SOUTHWEST AND WEST ON SATURDAY. MVFR CEILINGS AND SCATTERED RAIN SHOWERS ARE EXPECTED AS UPPER LOW SHIFTS ACROSS THE AREA. && .MARINE...STABLE MARINE LAYER EXPECTED TO PREVENT MIXING OF WINDS ALOFT DOWN TO THE SURFACE TONIGHT AND SATURDAY. THIS SHOULD KEEP WINDS BELOW SMALL CRAFT ADVISORY CRITERIA...DESPITE AN INCREASING SURFACE PRESSURE GRADIENT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...HENTZ AVIATION/MARINE...WOOD
Hazardous weather outlook, May 2, 4:28 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 428 PM CDT FRI MAY 2 2008 WIZ046-047-051-052-056>060-062>072-031100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 428 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN HAZARDS. SOME RIVERS WILL REMAIN IN FLOOD...INCLUDING THE FOX...PECATONICA AND ROCK. OTHER RIVERS THAT HAD BEEN FALLING WILL BECOME STEADY...OR SLOWLY RISE...WITH EXPECTED RAINFALL TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAINFALL THROUGH SATURDAY WILL KEEP SEVERAL RIVERS ABOVE FLOOD STAGE THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-031100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 428 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 2, 6:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 619 PM CDT FRI MAY 2 2008 WIZ046-047-051-052-056>060-062>072-030030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 619 PM CDT FRI MAY 2 2008 ...SCATTERED STRONG THUNDERSTORMS PUSHING INTO SOUTHEAST WISCONSIN... A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM CLINTON AND SHARON SOUTH INTO NORTHERN ILLINOIS...WEST OF HARVARD AND WOODSTOCK. THESE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 45 MPH AND WILL AFFECT THE DELAVAN...EAST TROY...AVALON...WHITEWATER AND ELKHORN AREAS THROUGH 645 PM. WIND GUSTS TO 60 MPH AND HAIL TO PENNY SIZE ARE POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...A TORNADO WATCH IS IN EFFECT FOR WALWORTH...ROCK AND JEFFERSON COUNTIES UNTIL 10 PM. OTHER SCATTERED THUNDERSTORMS EXTENDED FROM THE WEST SIDE OF MADISON...TO PRAIRIE DU SAC AND LA VALLE...AND ALSO AROUND WESTFIELD. ALL THE STORMS WERE MOVING TO THE NORTH. THE TORNADO WATCH REMAINS IN EFFECT FOR MARQUETTE...GREEN LAKE... SAUK...COLUMBIA...DODGE...DANE...JEFFERSON...ROCK AND WALWORTH COUNTIES UNTIL 10 PM. ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE PARENT THUNDERSTORM. SCATTERED THUNDERSTORMS WILL CONTINUE OVER SOUTHERN WISCONSIN THIS EVENING. MBK
Special weather statement, May 2, 6:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 648 PM CDT FRI MAY 2 2008 WIZ046-047-051-052-056>060-062>072-030100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 648 PM CDT FRI MAY 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTHEAST WISCONSIN... A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM NEAR DOUSMAN AND SULLIVAN SOUTH TO WATERFORD...LAKE GENEVA...BURLINGTON AND PELL LAKE...MOVING TO THE NORTHEAST AT 45 MPH. THESE THUNDERSTORMS WILL AFFECT WAUKESHA...OCONOMOWOC...BIG BEND AND HARTLAND THROUGH 715 PM. WIND GUSTS TO 60 MPH AND HAIL TO PENNY SIZE ARE POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...A TORNADO WATCH IS IN EFFECT FOR WALWORTH AND JEFFERSON COUNTIES UNTIL 10 PM. OTHER SCATTERED THUNDERSTORMS EXTENDED FROM THE EAST SIDE OF MADISON...TO PORTAGE AND THE WISCONSIN DELLS. THESE STORMS WERE MOVING TO THE NORTH AT 45 MPH. THE TORNADO WATCH REMAINS IN EFFECT FOR MARQUETTE...GREEN LAKE... COLUMBIA...DODGE...JEFFERSON...AND WALWORTH COUNTIES UNTIL 10 PM. ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE PARENT THUNDERSTORM. SCATTERED THUNDERSTORMS WILL CONTINUE OVER SOUTHERN WISCONSIN THIS EVENING. MBK
Local storm report, May 2, 6:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 2 SE CLINTON 42.54N 88.84W
05/02/2008 ROCK WI LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF COUNTY RD J AND BUSS RD.
&&
MBKLocal storm report, May 2, 7:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 NE EAST TROY 42.81N 88.37W
05/02/2008 M48 MPH WALWORTH WI TRAINED SPOTTER
REPORTED AT BEULAH STATION.
&&
MBKSpecial weather statement, May 2, 7:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 713 PM CDT FRI MAY 2 2008 WIZ046-047-051-052-056>060-062>072-030215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 713 PM CDT FRI MAY 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTHEAST WISCONSIN... A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM NEAR MENOMONEE FALLS TO WAUKESHA TO UNION GROVE AND WILMOT...MOVING TO THE NORTHEAST AT 45 MPH. THESE THUNDERSTORMS WILL AFFECT THE MILWAUKEE METRO AREA AS WELL AS RACINE...KENOSHA...GERMANTOWN... WEST BEND AND PORT WASHINGTON FROM 715 PM THROUGH 8 PM. WIND GUSTS TO 50 MPH AND HAIL TO DIME SIZE ARE POSSIBLE WITH THESE THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE NEAR BEAVER DAM...MONTELLO AND GREEN LAKE. ALL THE STORMS WERE MOVING TO THE NORTH AT 45 MPH. ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE PARENT THUNDERSTORM. SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. MBK
Local storm report, May 2, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST GERMANTOWN 43.23N 88.10W
05/02/2008 E50 MPH WASHINGTON WI TRAINED SPOTTER
&&
MBKNearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.